# SDR WX0A2015062672700

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- Aircraft time: 52,033 hours, 35,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Out Of Position
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH AT 3200 MSL.  COMPLIED WITH QRH 21.4.  LIGHT WENT OUT 1:10 AFTER STEP 3 BUT BEFORE CONTINUING TO STEP 4.  APU WAS RUNNING WITH AIR OFF.  REF WO 00260195 -1 & -2 TC 21-059-010 & TC 21-059-005.  FOUND LT HEAT EXCHANGER CLAMP OFF.  SECURED IAW MM 21-20-06, LEAK CHECKED GOOD.
